# SDR SIMA20150506004

- Difficulty date: May 6, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,996 hours, 34,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PROX LIGHT STRIP IS CRACKED.  R & R NR 1 PROX LIGHT STRIP IAW AMM 33-50-12.  SEE NRTC BOW 188190 FOR FINAL INSTALL & OPERATIONS CHECK.
